I am on week 5 of my first pack and for the last five days I have been spotting (starting from brown and gradually turning pink/red). I have also had a lot of dryness and itching as if I'm getting a yeast infection but its not getting worse and no other symptoms are there. I am clean of STDs as I was just tested a few weeks ago. Has anyone else had to deal with these side effects and if so are they normal? How do I alleviate this discomfort? Any advice is helpful. I left a message at my doctors office but they are booked for two months out.
There are moisturizing gels you can use. You'll find them in the pharmacy with the other things for ladies. You can use vagisil on the outside for that itch. It could be caused by bacterial vaginosis too. If the itching continues until you get to the dr, that is a possibility. The spotting is usual during the first pack.
- LoSeasonique Information for Consumers
- LoSeasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of LoSeasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 2 answers
Posted 10 Jul 2011 • 1 answer
Posted 7 Apr 2012 • 6 answers
Posted 2 May 2016 • 1 answer
Posted 22 Nov 2016 • 1 answer